# SDR AALA960282

- Difficulty date: February 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303AA
- Make and model: Boeing 767223
- Aircraft serial: 22309
- System (JASC): 5754 · Leading Edge Devices
- Part: Track
- Part number: 114T418022
- Condition: Worn
- Location: Nr 11 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FOUND NR 11 SLAT TRACKS WORN BEYOND MM LIMITS.  INBOARD TRACK WORN TO .011 INCH.  OUTBOARD TRACK WORN TO .013 INCH.  BLENDED WORN AREAS.  EDDY CURRENT CHECKED.  NO CRACKS FOUND.  ROTO-PEENED, PRIMED, AND COATED WITH AEROSHELL 7.  APPROVED BY ENGINEERING PER MRB 767-1146.  TRACKS WILL BE REPLACED AT NEXT MBV.  TST:  43,462.33 HRS.  CYCLES, 13,660.  (X)
